# SDR USAA2009121493329

- Difficulty date: December 11, 2009
- Submitted: December 14, 2009
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 55
- Aircraft time: 64,194 hours, 28,976 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 1596
- Condition: Discharged
- Location: Cabin
- Part time: 55,163 hours, 22,744 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 342 - LAS - EEL - AFT EMERGENCY POWER SUPPLY (EMERGENCY EXIT LIGHTS) FAULTS INTERNAL LOADS.  MAINTENANCE REMOVED AND REPLACED AFT EMERGENCY POWER SUPPLY.
